# SDR 98ZZZX2953

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N211EC
- Make and model: Amd FALCON10
- Aircraft serial: 166
- System (JASC): 8010 · Engine Cranking
- Part: Terminal
- Part number: SN229
- Condition: Failed
- Location: Rt Eng Pylon
- Part time: 6,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE WOULD NOT CRANK, INSPECTION FOUND THE THROUGH-HULL TERMINAL AND WIRE LUG BURNED THROUGH.  SUSPECT TERMINAL LOOSENED FROM TIME IN SERVICE.  NOTE:  BOLT WAS SECURED BY LOCK TAB AND WAS TIGHT.
